Fernando Galaz-Garcia
Fernando Galaz-Garcia
Verified email at kit.edu - Homepage
TitleCited byYear
Low-dimensional manifolds with non-negative curvature and maximal symmetry rank
F Galaz-Garcia, C Searle
Proceedings of the American Mathematical Society 139 (2011), no. 7, 2559–2564, 2011
232011
Cohomogeneity one Alexandrov spaces
F Galaz-Garcia, C Searle
Transformation Groups 16 (2011), no. 1, 91–107, 2009
232009
Cohomogeneity-two torus actions on non-negatively curved manifolds of low dimension
F Galaz-Garcia, M Kerin
Mathematische Zeitschrift 276 (2014), no. 1-2, 133–152, 2011
222011
Non-negatively curved 5-manifolds with almost maximal symmetry rank
F Galaz-Garcia, C Searle
Geometry & Topology 18 (2014), no. 3, 1397–1435, 2011
192011
Torus orbifolds, slice-maximal torus actions and rational ellipticity
F Galaz-Garcia, M Kerin, M Radeschi, M Wiemeler
International Mathematics Research Notices IMRN, 2018, no. 18, 5786-5822, 2014
152014
On three-dimensional Alexandrov spaces
F Galaz-Garcia, L Guijarro
International Mathematics Research Notices IMRN 2015, no. 14, 5560–5576, 2013
152013
Isometry groups of Alexandrov spaces
F Galaz-Garcia, L Guijarro
Bulletin of the London Mathematical Society 45 (2013), no. 3, 567–579, 2011
152011
Nonnegatively curved fixed point homogeneous manifolds in low dimensions
F Galaz-Garcia
Geometriae Dedicata 157 (2012), 367–396, 2009
142009
On quotients of spaces with Ricci curvature bounded below
F Galaz-García, M Kell, A Mondino, G Sosa
Journal of Functional Analysis 275 (2018), no. 6, 1368–1446, 2018
122018
Singular Riemannian foliations and applications to positive and non-negative curvature
F Galaz-Garcia, M Radeschi
Journal of Topology 8 (2015), no. 3, 603–620, 2013
122013
Cohomogeneity one topological manifolds revisited
F Galaz-Garcia, M Zarei
Mathematische Zeitschrift 288 (2018), no. 3-4, 829–853, 2015
102015
Nonnegatively curved fixed point homogeneous 5-manifolds
F Galaz-Garcia, W Spindeler
Annals of Global Analysis and Geometry 41 (2012), no. 2, 253–263, 2011
82011
Torus actions on rationally elliptic manifolds
F Galaz-Garcia, M Kerin, M Radeschi
arXiv preprint arXiv:1511.08383, 2015
52015
Definiciones originales de la integral y medida de Lebesgue
F Galaz-García
Miscelánea Matemática No. 44 (2007), 83–100, 2007
42007
Positive Ricci curvature on simply-connected manifolds with cohomogeneity-two torus actions
D Corro, F Galaz-Garcia
arXiv preprint arXiv:1609.06125, 2016
32016
A note on maximal symmetry rank, quasipositive curvature, and low dimensional manifolds
F Galaz-Garcia
Geometry of Manifolds with Non-negative Sectional Curvature, Lecture Notes …, 2014
32014
Three-dimensional Alexandrov spaces with local isometric circle actions
F Galaz-Garcia, J Núñez-Zimbrón
Kyoto Journal of Mathematics, to appear (arXiv:1702.06080), 2017
22017
Three-Dimensional Alexandrov spaces with positive or nonnegative Ricci curvature
Q Deng, F Galaz-Garcia, L Guijarro, M Munn
Potential Analysis 48 (2018), no. 2, 223–238, 2016
22016
Geometry of manifolds with non-negative sectional curvature
O Dearricott, F Galaz-García, L Kennard, C Searle, G Weingart, W Ziller
Lecture Notes in Mathematics, Springer, 2014
22014
Simply connected Alexandrov 4-manifolds with positive or nonnegative curvature and torus actions
F Galaz-Garcia
arXiv preprint arXiv:1208.3041, 2012
22012
The system can't perform the operation now. Try again later.
Articles 1–20